Coefficient estimates for a class of meromorphic bi-univalent functions. (Estimation de coefficients pour une classe de functions méromorphes bi-univalentes.) (English. French summary) Zbl 1283.30026

Let \(\Sigma\) denote the family of meromorphic functions \(g\) of the form \[ g(z)= z+b_0+\sum_{n=1}^\infty b_n z^{-n} \] that are univalent in \(\Delta = \{z:\;1 < |z|<\infty\}\). For \(0\leq \alpha <1, \lambda \geq 1\), let \(B\Sigma(\alpha;\lambda)\) be a subclass of \(\Sigma\), consisting of functions \(g\) such that \[ \mathrm{Re}\left\{(1-\lambda)\frac{g(z)}{z}+\lambda\, g'(z)\right\}>\alpha\quad \text{and}\quad \mathrm{Re}\left\{(1-\lambda)\frac{h(w)}{w}+\lambda\, h'(w)\right\} >\alpha\quad (z, w \in \Delta), \] where \(h\) is the inverse map of \(g\). The family \(B\Sigma(\alpha;\lambda)\) is called meromorphic bi-univalent class of functions. Applying Faber polynomials a coefficient problem for \(g\in \Sigma(\alpha;\lambda)\) is solved.


30C45 Special classes of univalent and multivalent functions of one complex variable (starlike, convex, bounded rotation, etc.)
Full Text: DOI


[1] Airault, H.; Bouali, A., Differential calculus on the Faber polynomials, Bull. Sci. Math., 130, 3, 179-222, (2006), MR2215663 (2007e:30002) · Zbl 1163.30301
[2] Airault, H.; Ren, J., An algebra of differential operators and generating functions on the set of univalent functions, Bull. Sci. Math., 126, 5, 343-367, (2002), MR1914725 (2004c:17048) · Zbl 1010.33006
[3] Ali, R. M.; Lee, S. K.; Ravichandran, V.; Supramaniam, S., Coefficient estimates for bi-univalent ma-minda starlike and convex functions, Appl. Math. Lett., 25, 3, 344-351, (2012), MR2855984 (2012h:30105) · Zbl 1246.30018
[4] Brannan, D. A.; Taha, T. S., On some classes of bi-univalent functions, Stud. Univ. Babeş-Bolyai, Math., 31, 2, 70-77, (1986), MR0911858 (88k:30012) · Zbl 0614.30017
[5] Duren, P. L., Univalent functions, Grundlehren Math. Wiss., vol. 259, (1983), Springer New York, MR0708494 (85j:30034) · Zbl 0514.30001
[6] Frasin, B. A.; Aouf, M. K., New subclasses of bi-univalent functions, Appl. Math. Lett., 24, 9, 1569-1573, (2011), MR2803711 (2012j:30027) · Zbl 1218.30024
[7] Krzyż, J. G.; Libera, R. J.; Złotkiewicz, E., Coefficients of inverses of regular starlike functions, Ann. Univ. Mariae Curie-Skłodowska Sect. A, 33, 103-110, (1979), MR0689590 (84d:30027) · Zbl 0472.30017
[8] Lewin, M., On a coefficient problem for bi-univalent functions, Proc. Amer. Math. Soc., 18, 63-68, (1967), MR0206255 (34 #6074) · Zbl 0158.07802
[9] Lowner, K., Untersuchungen über schlichte konforme abbildungen des einheitskreises. I, Math. Ann., 89, 1-2, 103-121, (1923), MR1512136 · JFM 49.0714.01
[10] Srivastava, H. M.; Mishra, A. K.; Gochhayat, P., Certain subclasses of analytic and bi-univalent functions, Appl. Math. Lett., 23, 10, 1188-1192, (2010), MR2665593 (2011e:30055) · Zbl 1201.30020
[11] Todorov, P. G., On the Faber polynomials of the univalent functions of class σ, J. Math. Anal. Appl., 162, 1, 268-276, (1991), MR1135277 (93d:30023) · Zbl 0752.30002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.